Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am having brown discharge with cramps,frequent urination and metallic taste in mouth. Is it implantation bleeding ?

LMP started 08/30/11 & ended 09/02/11, 27 day cycle average, next period is not expected until 09/25/11. Expected ovulation 09/11/11. Unprotected sex 09/11/11 & 09/12/11. Light pink spotting started yesterday evening (09/14/11) with mild cramping & headache , put a pad on overnight and upon waking this morning there were 3 or 4 spots of brown. Today (09/15/11) put new pad on this morning bleeding is darker pink, almost red, see it when wiping and dripping in toilet when sitting on toilet (after/during urinating), have not had to change the pad today (nothing at all on it). I have had frequent urination about once an hour for the last two days. Still having mild cramping, comes and goes but no headache. Have had a metallic (blood like) taste in mouth a few times today. Could this be implantation bleeding? miscarriage? midcycle bleeding? (pregnancy history= one partner- prior successful pregnancy 10 years ago, one miscarriage 8 years ago @ 11 weeks, successful pregnancy 8 years ago; second partner- one miscarriage 4 years ago @ 6 weeks and one miscarriage 6 months ago @ 4 weeks; new partner now).
Asked On : Thu, 15 Sep 2011
Answers:  3 Views:  663
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This cannot be implantation bleeding as implantation wouldnt have occurred by now and implantation bleeding occurs approx. on 13th day after fertilisation. You must be trying to conceive this time as you have had intercourse around ovulation time and considering the previous miscarriages. You need to take care this time. Do a Urine Pregnancy Test at home at around the time of your next periods and consult an obstetrician. Once there is fetal viability on scan (6-7 weeks), you need to be given progesterone injectables and tables/ suppositories for maintenance of pregnancy. If, however, there is no pregnancy, you need to be investigated for repeated miscarriages. Also, start taking folic acid tables 5 mg once daily.
Answered: Fri, 16 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
welcome leigh
see 1st thing none of this symptom confirms its uterine bleeding!! there was not a single spot on pad but was with urine,with frequent urine may indicate urine infection. cramps may be due to infection or renal stone(may also cause bleeding) other thing its just your ovulation time so hardly any chances of miscarraige. please do not avoid as its with on and off cramps. please visit a general physician to undergo a simple ultrasound scan,that will solve all the queries.
Thanks. wish you good health.
Answered: Thu, 15 Sep 2011
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
implantation bleeding usually happens around 6-12 days after ovulation and fertilisation. so as you mentioned its after 2 days of your sexual relationship the chance of implantation is less. it may be Ovulation spotting which is associated with cramping pain.
you have to consult the gynecologist for this repeated miscarriage.most probable causes are most common chromosomal anomaly like trisomy or any endocrine disorder like
luteal phase defect,diabetes or TORCH infection or you are suffering from any heart disease or hemoglobinopathy
this require a battery of investigations. after the cause found out next plan of management can be opted
take care
Answered: Thu, 15 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor